# SDR DXTA2014041405727

- Difficulty date: April 11, 2014
- Submitted: May 19, 2014
- Operation: Air carrier
- Aircraft: N599QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605714
- Aircraft time: 6,188 hours, 4,758 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: CLE10601
- Condition: Shorted
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WHILE OPENING THE CATERING DRAWER THE FWD LED LIGHTING STRIP GOT CAUGHT IN THE DRAWER & PULLED THE LIGHT STRIP PARTIALLY OUT OF THE PROTECTIVE SLEEVE.  IT THEN BEGAN SPARKING & SMOKING BEFORE COMPLETELY SHORTING OUT.  THE CABIN MASTER SWITCH IN THE COCKPIT IS OFF TO PREVENT POWER FROM GETTING TO THE LIGHT STRIP.   INSTALLED NEW LED LIGHT STRIP IAW INTERIOR WIRE DIAGRAM 25-97-02. OPS CHECKED GOOD.
